# SDR IPXA10M58239

- Difficulty date: January 5, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 60,229 hours, 11,052 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: ARB2892502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING L/E INTERIOR AT UPPER SPAR CAP APPROX STA XOS496.5  BEADED DOUBLER IS CRACKED, CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER, DOUBLER, AND ANGLE REF SRM 57-40-02 REPAIR 9 FIG 203.
